Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 3, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 3, 2025, 2:30 AM CST for 43 counties in Oklahoma; Clay County, Texas. It took effect at Mar 4, 2025, 11:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 2:30 AM CST (08:30 UTC)
- In effect from
- Mar 4, 2025, 11:00 AM CST
- Expired
- Mar 5, 2025, 9:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Norman, OK
All 44 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Harper County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Clay County, TX
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
184 WWUS74 KOUN 030830 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 230 AM CST Mon Mar 3 2025 OKZ006>008-011>013-017>020-023>025-027>029-039>041-045>047-050-051- TXZ090-032230- /O.NEW.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan- Payne-Caddo-Canadian-Oklahoma-Grady-McClain-Cleveland-Stephens- Garvin-Murray-Jefferson-Carter-Johnston-Love-Marshall-Clay- Including the cities of Cherokee, Enid, Pauls Valley, Lamont, Perry, Sulphur, Tishomingo, Hinton, Pond Creek, Guthrie, Blanchard, Wakita, Henrietta, Madill, Norman, Lindsay, Fairview, Medford, Waurika, Kingston, Anadarko, Davis, Yukon, Hennessey, Helena, Carmen, Marietta, Moore, Stillwater, Concho, Okarche, El Reno, Tuttle, Ponca City, Ringling, Purcell, Newcastle, Oklahoma City, Thackerville, Geary, Wynnewood, Kingfisher, Chickasha, Okeene, Ardmore, Ryan, Blackwell, Watonga, Mustang, and Duncan 230 AM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of central, northern, northwest, southeast, southern, and southwest Oklahoma and northern Texas. * WHEN...From 11 AM Tuesday to 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-032230- /O.NEW.KOUN.HW.A.0001.250304T1500Z-250305T0600Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham- Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton- Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer- Including the cities of Frederick, Holliday, Scotland, Mangum, Knox City, Archer City, Altus, Buffalo, Clinton, Laverne, Temple, Lakeside City, Arnett, Quanah, Burns Flat, Leedey, Shattuck, Elk City, Gage, Granite, Snyder, Taloga, Lawton, Crowell, Weatherford, Sayre, Hammon, Vernon, Vici, Seiling, Sheppard AFB, Hobart, Wichita Falls, Hollis, Cheyenne, Cordell, Munday, Alva, Seymour, Walters, Woodward, Sentinel, and Fargo 230 AM CST Mon Mar 3 2025 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Portions of northwest, southwest, and western Oklahoma and northern Texas. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Bunker
7 follow-up statements
615 WWUS74 KOUN 032023 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 223 PM CST Mon Mar 3 2025 OKZ026-030>032-042-043-048-052-041030- /O.EXA.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/ Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-Coal-Atoka-Bryan- Including the cities of Shawnee, Coalgate, Davenport, Chandler, Meeker, Atoka, Wellston, Prague, Wewoka, Holdenville, Ada, Durant, Seminole, Stroud, and Wetumka 223 PM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 6 AM CST WEDNESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Lincoln, Pottawatomie, Pontotoc, Seminole, Atoka, Bryan, Coal, and Hughes Counties. * WHEN...From 11 AM Tuesday to 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ006>008-011>013-017>020-023>025-027>029-039>041-045>047-050-051- TXZ090-041030- /O.CON.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan- Payne-Caddo-Canadian-Oklahoma-Grady-McClain-Cleveland-Stephens- Garvin-Murray-Jefferson-Carter-Johnston-Love-Marshall-Clay- Including the cities of Tuttle, Cherokee, Davis, Henrietta, Perry, Guthrie, Marietta, Wynnewood, Geary, Thackerville, Okarche, Chickasha, Lamont, Carmen, Hennessey, Blanchard, Sulphur, Yukon, Ringling, Ponca City, Ryan, Ardmore, Kingfisher, Lindsay, Oklahoma City, Watonga, Tishomingo, Duncan, Hinton, Blackwell, Okeene, El Reno, Norman, Pond Creek, Medford, Moore, Mustang, Waurika, Anadarko, Kingston, Helena, Fairview, Concho, Madill, Newcastle, Purcell, Pauls Valley, Wakita, Stillwater, and Enid 223 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northern, northwest, southeast, southern, and southwest Oklahoma and northern Texas. * WHEN...From 11 AM Tuesday to 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-041030- /O.CON.KOUN.HW.A.0001.250304T1500Z-250305T0600Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham- Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton- Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer- Including the cities of Wichita Falls, Buffalo, Seymour, Seiling, Laverne, Granite, Hobart, Archer City, Scotland, Sayre, Snyder, Vici, Shattuck, Hollis, Lawton, Munday, Sentinel, Weatherford, Sheppard AFB, Vernon, Clinton, Cheyenne, Walters, Temple, Gage, Lakeside City, Altus, Fargo, Knox City, Cordell, Hammon, Quanah, Taloga, Mangum, Frederick, Alva, Woodward, Leedey, Holliday, Arnett, Elk City, Burns Flat, and Crowell 223 PM CST Mon Mar 3 2025 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of northwest, southwest, and western Oklahoma and northern Texas. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ .speg.
154 WWUS74 KOUN 040732 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 132 AM CST Tue Mar 4 2025 OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-042145- /O.UPG.KOUN.HW.A.0001.250304T1500Z-250305T0600Z/ /O.NEW.KOUN.HW.W.0001.250304T1400Z-250305T0600Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham- Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton- Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer- Including the cities of Shattuck, Quanah, Arnett, Seymour, Knox City, Alva, Sheppard AFB, Cordell, Wichita Falls, Laverne, Vici, Archer City, Munday, Hollis, Seiling, Hobart, Hammon, Altus, Holliday, Elk City, Mangum, Crowell, Sayre, Vernon, Lakeside City, Frederick, Taloga, Gage, Weatherford, Fargo, Cheyenne, Walters, Leedey, Scotland, Burns Flat, Lawton, Snyder, Granite, Temple, Buffalo, Woodward, Sentinel, and Clinton 132 AM CST Tue Mar 4 2025 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest, southwest, and western Oklahoma and northern Texas. * WHEN...From 8 AM this morning to midnight CST tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ006>008-011>013-017>020-023>032-039>043-045>048-050>052-TXZ090- 042145- /O.CON.KOUN.WI.Y.0003.250304T1700Z-250305T1200Z/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan- Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-Pontotoc-Coal- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Clay- Including the cities of Wakita, El Reno, Hennessey, Wetumka, Lamont, Pauls Valley, Helena, Davenport, Ada, Wynnewood, Durant, Henrietta, Ryan, Ponca City, Sulphur, Geary, Yukon, Kingfisher, Coalgate, Blackwell, Enid, Anadarko, Marietta, Pond Creek, Watonga, Waurika, Concho, Mustang, Meeker, Norman, Davis, Ringling, Ardmore, Duncan, Moore, Fairview, Perry, Okarche, Purcell, Holdenville, Guthrie, Shawnee, Prague, Lindsay, Wellston, Hinton, Newcastle, Atoka, Seminole, Kingston, Medford, Stroud, Madill, Oklahoma City, Stillwater, Carmen, Blanchard, Thackerville, Wewoka, Okeene, Cherokee, Tuttle, Chandler, Chickasha, and Tishomingo 132 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, and southwest Oklahoma and northern Texas. * WHEN...From 11 AM this morning to 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 21
979 WWUS74 KOUN 042056 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 256 PM CST Tue Mar 4 2025 OKZ004-005-009-010-014>016-021-022-033>038-044-TXZ083>089-050600- /O.CON.KOUN.HW.W.0001.000000T0000Z-250305T0600Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham- Washita-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Cotton- Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer- Including the cities of Woodward, Cheyenne, Granite, Clinton, Wichita Falls, Mangum, Sentinel, Alva, Hobart, Quanah, Frederick, Buffalo, Holliday, Scotland, Cordell, Hollis, Munday, Taloga, Shattuck, Gage, Temple, Sheppard AFB, Laverne, Elk City, Knox City, Archer City, Fargo, Hammon, Seiling, Burns Flat, Vernon, Seymour, Crowell, Leedey, Walters, Vici, Weatherford, Lakeside City, Lawton, Snyder, Altus, Arnett, and Sayre 256 PM CST Tue Mar 4 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph. * WHERE...Portions of northwest, southwest, and western Oklahoma and northern Texas. * WHEN...Until midnight CST tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ006>008-011>013-017>020-023>032-039>043-045>048-050>052-TXZ090- 050600- /O.EXT.KOUN.WI.Y.0003.000000T0000Z-250305T0600Z/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan- Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-Pontotoc-Coal- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Clay- Including the cities of Tuttle, Hennessey, Chickasha, Pauls Valley, Lamont, Oklahoma City, Cherokee, Okarche, Pond Creek, Madill, Prague, Meeker, Ryan, Ardmore, El Reno, Enid, Wakita, Duncan, Anadarko, Wewoka, Shawnee, Ringling, Holdenville, Geary, Stillwater, Concho, Stroud, Norman, Carmen, Guthrie, Okeene, Wynnewood, Waurika, Helena, Atoka, Thackerville, Durant, Henrietta, Yukon, Sulphur, Lindsay, Mustang, Wellston, Watonga, Kingston, Ponca City, Chandler, Fairview, Coalgate, Newcastle, Hinton, Seminole, Davis, Kingfisher, Blackwell, Blanchard, Moore, Wetumka, Davenport, Ada, Perry, Tishomingo, Marietta, Purcell, and Medford 256 PM CST Tue Mar 4 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, and southwest Oklahoma and northern Texas. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Ware
105 WWUS74 KOUN 050332 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 932 PM CST Tue Mar 4 2025 OKZ004-005-009-010-014>016-021-022-035-038-051500- /O.EXB.KOUN.WI.Y.0003.250305T0600Z-250305T1500Z/ /O.CON.KOUN.HW.W.0001.000000T0000Z-250305T0600Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer-Beckham- Washita-Kiowa-Comanche- Including the cities of Shattuck, Hammon, Lawton, Weatherford, Woodward, Elk City, Buffalo, Arnett, Cheyenne, Sentinel, Burns Flat, Taloga, Clinton, Leedey, Snyder, Gage, Vici, Alva, Seiling, Laverne, Cordell, Hobart, Fargo, and Sayre 932 PM CST Tue Mar 4 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...For the High Wind Warning, northwest winds 25 to 35 mph with gusts up to 60 mph. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest, southwest, and western Oklahoma. * WHEN...For the High Wind Warning, until midnight CST tonight. For the Wind Advisory, until 9 AM CST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ033-034-036-037-044-TXZ083>089-050600- /O.CON.KOUN.HW.W.0001.000000T0000Z-250305T0600Z/ Harmon-Greer-Jackson-Tillman-Cotton-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer- Including the cities of Vernon, Wichita Falls, Seymour, Frederick, Altus, Quanah, Holliday, Walters, Scotland, Knox City, Mangum, Granite, Archer City, Temple, Lakeside City, Sheppard AFB, Munday, Crowell, and Hollis 932 PM CST Tue Mar 4 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of southwest Oklahoma and northern Texas. * WHEN...Until midnight CST tonight. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ006>008-011>013-017>020-023>032-039>043-046>048-050>052-051500- /O.EXT.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan- Payne-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Seminole-Hughes-Stephens-Garvin-Murray-Pontotoc-Coal- Carter-Johnston-Atoka-Love-Marshall-Bryan- Including the cities of Seminole, Pond Creek, Meeker, Purcell, Tishomingo, Carmen, Moore, Blackwell, Chickasha, Madill, Norman, Pauls Valley, Wynnewood, Coalgate, Stillwater, Guthrie, Geary, Lindsay, Chandler, Kingfisher, Marietta, Durant, Fairview, Prague, Okarche, Cherokee, Enid, Hinton, Atoka, Wetumka, Blanchard, Lamont, Watonga, Stroud, Mustang, Shawnee, Medford, Wellston, Okeene, Anadarko, Concho, Davenport, Yukon, Wewoka, Tuttle, Wakita, Holdenville, Oklahoma City, Thackerville, Helena, Kingston, Ponca City, Perry, Davis, Duncan, Ada, El Reno, Newcastle, Hennessey, Sulphur, and Ardmore 932 PM CST Tue Mar 4 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, and southwest Oklahoma. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ045-TXZ090-050600- /O.CON.KOUN.WI.Y.0003.000000T0000Z-250305T0600Z/ Jefferson-Clay- Including the cities of Ryan, Waurika, Henrietta, and Ringling 932 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Oklahoma, Jefferson County. In Texas, Clay County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MDU
911 WWUS74 KOUN 050931 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 331 AM CST Wed Mar 5 2025 OKZ004>032-035-038>043-046>048-050>052-051500- /O.CON.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Kiowa-Comanche-Stephens- Garvin-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love-Marshall- Bryan- Including the cities of Laverne, Kingfisher, Okarche, Wynnewood, Arnett, Helena, Stillwater, Mustang, Wellston, Gage, Norman, Davis, Shattuck, Sayre, Weatherford, Medford, Enid, Guthrie, Concho, Fairview, Meeker, El Reno, Blanchard, Holdenville, Sentinel, Pauls Valley, Lindsay, Seminole, Wewoka, Prague, Carmen, Lamont, Pond Creek, Hinton, Hammon, Thackerville, Sulphur, Woodward, Geary, Marietta, Hennessey, Perry, Atoka, Anadarko, Oklahoma City, Cheyenne, Seiling, Okeene, Chickasha, Madill, Taloga, Burns Flat, Newcastle, Moore, Duncan, Tishomingo, Elk City, Coalgate, Chandler, Leedey, Kingston, Alva, Fargo, Wetumka, Snyder, Davenport, Ardmore, Cherokee, Lawton, Yukon, Purcell, Shawnee, Wakita, Tuttle, Durant, Cordell, Vici, Blackwell, Ponca City, Ada, Stroud, Clinton, Watonga, Hobart, and Buffalo 331 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, east central, northern, northwest, southeast, southern, southwest, and western Oklahoma. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
623 WWUS74 KOUN 050932 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 332 AM CST Wed Mar 5 2025 OKZ039>043-046>048-050>052-051045- /O.CAN.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/ Stephens-Garvin-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love- Marshall-Bryan- Including the cities of Kingston, Sulphur, Atoka, Pauls Valley, Madill, Duncan, Ardmore, Wynnewood, Lindsay, Tishomingo, Davis, Coalgate, Marietta, Durant, Ada, and Thackerville 332 AM CST Wed Mar 5 2025 ...WIND ADVISORY IS CANCELLED... $$ OKZ004>032-035-038-051500- /O.CON.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Kiowa-Comanche- Including the cities of Chickasha, Laverne, Yukon, Kingfisher, Okarche, Taloga, Burns Flat, Seminole, Arnett, Wewoka, Helena, Stillwater, Wakita, Purcell, Shawnee, Mustang, Prague, Wellston, Carmen, Gage, Newcastle, Lamont, Tuttle, Elk City, Norman, Moore, Lawton, Pond Creek, Hinton, Hammon, Chandler, Leedey, Shattuck, Sayre, Alva, Woodward, Weatherford, Vici, Cordell, Blackwell, Fargo, Medford, Enid, Ponca City, Guthrie, Fairview, Geary, Concho, Meeker, Wetumka, Hennessey, El Reno, Stroud, Snyder, Clinton, Perry, Watonga, Davenport, Blanchard, Cherokee, Anadarko, Oklahoma City, Cheyenne, Seiling, Hobart, Holdenville, Okeene, Sentinel, and Buffalo 332 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, east central, northern, northwest, southeast, southwest, and western Oklahoma. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
635 WWUS74 KOUN 051454 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 854 AM CST Wed Mar 5 2025 OKZ004>032-035-038-051600- /O.EXP.KOUN.WI.Y.0003.000000T0000Z-250305T1500Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Kiowa-Comanche- Including the cities of Wellston, Sayre, Cheyenne, Tuttle, Okeene, Sentinel, Ponca City, Meeker, Holdenville, Geary, Lamont, Snyder, Yukon, Shattuck, El Reno, Hennessey, Okarche, Stillwater, Cherokee, Cordell, Chandler, Gage, Watonga, Hinton, Purcell, Seiling, Vici, Elk City, Laverne, Carmen, Leedey, Fargo, Wetumka, Blanchard, Burns Flat, Taloga, Guthrie, Davenport, Buffalo, Weatherford, Hobart, Hammon, Oklahoma City, Pond Creek, Fairview, Stroud, Chickasha, Medford, Clinton, Moore, Shawnee, Anadarko, Concho, Helena, Norman, Lawton, Seminole, Wakita, Woodward, Newcastle, Kingfisher, Alva, Perry, Arnett, Mustang, Blackwell, Prague, Wewoka, and Enid 854 AM CST Wed Mar 5 2025 ...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Winds will remain gusty through the morning. However, Wind gusts are expected to remain below 40 mph although an isolated gust to 40 mph is still possible over the next hour or so. $$ Maxwell
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 2, 11:21 PM CST, 3 hours 9 minutes earlier. Its key messages:
- Updated at 1109 PM CST Sun Mar 2 2025
- Severe storms possible this evening, as well as near critical to critical fire weather conditions.
- Elevated to near critical fire weather conditions on Monday.
- Tuesday is expected to be the most impactful day with potential for high winds, near critical to critical fire weather danger, and strong to severe thunderstorms.
Area forecast discussion, Mar 2, 11:21 PM CST, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Norman OK 1121 PM CST Sun Mar 2 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1109 PM CST Sun Mar 2 2025 - Severe storms possible this evening, as well as near critical to critical fire weather conditions. - Elevated to near critical fire weather conditions on Monday. - Tuesday is expected to be the most impactful day with potential for high winds, near critical to critical fire weather danger, and strong to severe thunderstorms. && .NEAR TERM... (Rest of today and tonight) Issued at 320 PM CST Sun Mar 2 2025 Showers and thunderstorms will move through the area this afternoon and evening ahead of and near the upper low moving through the Texas panhandle. The first wave of showers and storms is relatively high based and primarily rain. But the second wave of storms moving into the forecast area from the Texas panhandle does have more instability to work with thanks to it's proximity to the cold mid-level air close to the upper-level cyclone, thus we are seeing the strong to severe thunderstorms. This severe weather potential will linger into the evening hours before the storms move into a more stable environment. For fire weather concerns through this evening, there are a couple of different regimes we are watching. We still have very dry surface air just west of our Texas counties. As this dry air (with dewpoints in the teens) move into Hardeman, Foard and Knox Counties this may increase the fire weather potential where we have the Red Flag Warning. Farther east, across southeast and east central Oklahoma, there is more of a "dry return flow" scenario where humidity remains low, winds have increased, and there are potentially residual fires from the last couple of days. But this threat should decrease as the mid-level clouds move in. && .SHORT TERM... (Monday through Tuesday night) Issued at 320 PM CST Sun Mar 2 2025 The main concerns in the short term are the potential of severe weather overnight Monday night, and fire weather potential in the southwest on Monday afternoon and across a broader area on Tuesday afternoon. The moist likely timeline for severe looks to be late Monday evening and overnight Tuesday morning as the next mid-level trough moves toward the Plains. Some dry air will move into the far southwest (mainly areas near and west of Vernon to Seymour Texas) on Monday afternoon with near Critical fire weather conditions. On Tuesday afternoon, a surface low deepens over northern Oklahoma (potentially as low as 985 mb per the GFS), it will become very windy across the area which will create elevated to near critical fire weather conditions across most of the area. && .LONG TERM... (Wednesday through Saturday) Issued at 240 AM CST Sun Mar 2 2025 At least elevated fire weather conditions will remain possible through the end of the week. Cooler temperatures (50s and 60s) are expected into the weekend, with minimal rain chances expected. Bunker && .AVIATION... (06Z TAFS) Issued at 1109 PM CST Sun Mar 2 2025 Low-level moisture tonight will give way to increasing low clouds and patchy to dense fog with MVFR to LIFR conditions through the morning hours before clearing south to north. Low clouds may persist at the eastern terminal sites (PNC/SWO/OKC/OUN/DUA) with prevailing MVFR to IFR conditions. Thunderstorms are expected to develop towards the end of the TAF period in western Oklahoma (likely remaining east of WWR/CSM) and quickly growing upscale into a line of storms that will progress eastward during the overnight hours tomorrow night. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 47 72 51 / 60 90 0 100 Hobart OK 69 46 75 43 / 90 20 0 70 Wichita Falls TX 74 50 81 50 / 80 30 10 90 Gage OK 64 42 71 38 / 90 40 0 10 Ponca City OK 65 44 67 51 / 10 40 10 90 Durant OK 69 49 68 56 / 20 90 20 90 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...26 SHORT TERM...26 LONG TERM....13 AVIATION...23
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:30 AM CST | High Wind Watch | OUN | Beckham, Comanche, Cotton, Custer, Dewey, Ellis and 10 more | 23 hr |
Nearby
Wind Advisories in Oklahoma, 2025Wind Advisories in Texas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.